# SDR 2003F00366

- Difficulty date: April 13, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: TY214810A
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH - FLT 6950 - PHX-FAT, ABORTED TAKEOFF DUE TO RIGHT TR UNSAFE WARNING MESSAGE.  MAINTENANCE REPLACED THE ISOLATION CONTROL VALVE.  OPS CHECKED GOOD.  (M)
